MAUDE Adverse Event Report: COVIDIEN AG NELLCOR NELLCOR; OXIMETER, REPROCESSED

COVIDIEN AG NELLCOR NELLCOR; OXIMETER, REPROCESSED
Model Number MAXNR
Medical Device Problem Codes Temperature Problem (3022); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Inflammation (1932); Skin Inflammation/ Irritation (4545)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, the device was placed on the patient¿s feet overnight.Blisters and red spots were noticed on the patient¿s foot the following morning where the device was placed.The device was rotated onto the other foot the next day.However, blisters and spots were noticed again on the other foot where the device was placed.It was reported that the blisters looked like they could have been caused by heat.The skin condition was apparent immediately after removal.A self-adhesive black medical tape (to help disperse the heat) was used over the top of the device to keep it in place.The device was not checked during the 8-12 hours when the device was placed on the patient.The skin of the patient was not cleaned before the application of the device.The patient was placed on supine position and had a little pressure on the foot from swaddle.The patient has no allergies.The blisters were not getting worse; one of the blisters had popped and was resolving.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
NELLCOR
Common Device Name
OXIMETER, REPROCESSED
Manufacturer (Section D)
COVIDIEN AG NELLCOR
boulevard insurgentes
tijuana,bc 22225
MX  22225
Manufacturer (Section G)
COVIDIEN AG NELLCOR
boulevard insurgentes
tijuana,bc 22225
MX   22225
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key15896954
Report Number2936999-2022-01082
Device Sequence Number6035197
Product Code NLF
UDI-Device Identifier10884522042048
UDI-Public10884522042048
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K033973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberMAXNR
Device Catalogue NumberMAXNR
Device Lot Number212000412
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2022
Initial Report FDA Received Date12/01/2022
Date Device Manufactured07/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age17 MO
Patient SexFemale
Patient Weight9 KG